# SDR UALA2013020500717

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 50,785 hours, 6,177 cycles
- Engine: Pwa PW40903
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Part number: 114W47141
- Condition: Broken
- Location: L/E Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE RETRACTING L/E SLAT, O/B NR 1 SEAL BROKE OFF.  DAMAGED SEAL REMOVED FROM LT O/B SECTION OF LEADING EDGE SLAT.  REPLACED LE SLAT SEAL.
